# SDR ASAA12511156

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,821 hours, 6,116 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003148
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 9,886 hours, 3,175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG LIGHT COMING OFF AND ON.  VERIFIED NR 1 ENGINE DRIVE LIGHT INTERMITTENT RAN NR 1 ENGINE WITH GOOD FREQ'S AND VOLTS.  INSPECTED NR 1 ENG IDG PLUG DP1206 FOUND RESISTANCE READING 193.6 OHMS BETWEEN PINS 5 AND 6 REF WD 24 11 11 AND FIM 24 11 00 810 801.  REPLACED NR 1 IDG REF MM 24 11 11 OPS & LEAK CK GOOD.
